Wojciech S. Mokrzycki

Personal Homepage
Employer
()
Email

Publication Statistics

Publication period start
1987
Publication period end
1988
Number of co-authors
0

Co-authors
Number of publications with favourite co-authors

Productive Colleagues
Most productive colleagues in number of publications

Publications

Mokrzycki, Wojciech S. (1988): Algorithms of discretization of algebraic spatial curves on homogeneous cubical grids. In Computers & Graphics, 12 (3) pp. 477-487. http://dx.doi.org/10.1016/0097-8493(88)90072-6

Mokrzycki, Wojciech S. (1987): Peak and medium-global errors of discretization of algebraic curves on square grids. In Computers & Graphics, 11 (3) pp. 269-273. http://dx.doi.org/10.1016/0097-8493(87)90006-9